| Model Number |
VTICM512.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: 1 similar complaint: claim# (b)(4) (fellow eye).Claim# (b)(4).
Event or Problem Description
The reporter indicated that 12.6mm vticm512.6 implantable collamer lens of a -7.0/1.0/106 (sphere/cylinder/axis) was implanted into the patient's left eye (os).Low vault and refractive miss were reported.
Additional Manufacturer Narrative
Additional data: b5: the reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -7.00/1.0/106 (sphere/cylinder/axis) into the left eye (os) on (b)(6) 2023.The patient experienced a low vault and refractive miss.On (b)(6) 2023 the lens was explanted and replaced with a longer length.D6a: "on (b)(6) 2023" should be added.D6b: "on (b)(6) 2023" should be added.H6: health effect- impact code: "2199" should be removed and code "4627" should be added.H6: medical device problem code: "3189" should be removed and "2993" and "1401" should be added.Claim#: (b)(4).
Additional Manufacturer Narrative
Corrected data: b5-the reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -7.00/1.0/106 (sphere/cylinder/axis) into the left eye (os) on (b)(6) 2023.The patient experienced a low vault and refractive surprise.On (b)(6) 2023 the lens was exchanged with a longer length.H6-health effect- impact code: "4627" should be removed and code "4629" should be added.Device evaluation: h3 -type of investigation code: 10- device evaluation: the lens was returned in a vial with liquid.Visual inspection found haptic torn.Dimensional and functional inspection found the lens to be within specifications.Claim# (b)(4).